# SDR DALA2015102706527

- Difficulty date: October 26, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 39,424 hours, 5,191 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Crushed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND SEATS 16, 17, AND 18 RT EMERGENCY LIGHTS INOPERATIVE.  REPAIRED CRUSHED CONNECTOR UNDER THE SEAT.
